Semielliptic singularities

Josef Král

Časopis pro pěstování matematiky (1984)

  • Volume: 109, Issue: 3, page 304-322
  • ISSN: 0528-2195

How to cite

top

Král, Josef. "Semielliptic singularities." Časopis pro pěstování matematiky 109.3 (1984): 304-322. <http://eudml.org/doc/19264>.

@article{Král1984,
author = {Král, Josef},
journal = {Časopis pro pěstování matematiky},
keywords = {removable singularities; semielliptic partial differential equations; anisotropic function spaces},
language = {eng},
number = {3},
pages = {304-322},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Semielliptic singularities},
url = {http://eudml.org/doc/19264},
volume = {109},
year = {1984},
}

TY - JOUR
AU - Král, Josef
TI - Semielliptic singularities
JO - Časopis pro pěstování matematiky
PY - 1984
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 109
IS - 3
SP - 304
EP - 322
LA - eng
KW - removable singularities; semielliptic partial differential equations; anisotropic function spaces
UR - http://eudml.org/doc/19264
ER -

References

top
  1. D. R. Adams, A note on Riesz potentials, Duke Math. J. 42 (1975), 765-778. (1975) Zbl0336.46038MR0458158
  2. S. Campanato, Appunti dell Corso di Analisi Ѕupeгiore, Quaderno 1°, Anno accademico 1965-66, Università di Pisa. (1965) 
  3. L. Carleson, Ѕelected problems on exceptional sets, Van Nostrand 1967. (1967) Zbl0189.10903MR0225986
  4. B. B. Гpyшuн, Cвязь мeждy лoкaльными и глoбaльными cвoйcтвaми peшeний гипoeллиптичecкиx ypaвнeний c пocтoянными кoeфициeнтaми, Matem. sbornik 66 (108 (1965), 525 - 550. (1965) 
  5. U. Hamann, Eigenschaften von Potentialen bezüglich elliptischeг Differentialoperatoren, Math. Nachг. 96 (1980), 7-15. (1980) Zbl0456.31008MR0600795
  6. R. Harvey J. Polking, Removable singularities of solutions of linear paгtial differential equations, Acta Mathematica (Uppsala) 125 (1970), 39-56. (1970) Zbl0214.10001MR0279461
  7. R. Harvey J. Polking, A notion of capacity which characterizes removable singularities, Tгans. Amer. Math. Ѕoc. 169 (1972), 183-195. (1972) Zbl0249.35012MR0306740
  8. J. Král, Removable singularities of solutions of semielliptic equations, Rendiconti di Matematica (4) 6 (1973), 1-21. (1973) MR0355289
  9. J. Král, Potentials and removability of singulaгities, in "Nonlinear evolution equations and potential theory", Pгoc. of a Summeг School held in Septembeг 1973 at Podhradí, 95- 106. (1973) 
  10. J. Král, Singularités non essentielles des solutions des équations aux dérivées partielles, Séminaire de Théorie du Potentiel Paris 1972-1974, Lecture Notes in Math. vol. 518, 95-106. (1972) MR0509059
  11. J. Král, Analytic capacity, in "Elliptische Differentialgleichungen", Pгoc. of a Conference held in October 1977 in Rostock. (1977) MR0540193
  12. J. Král, Oб ocoбeннocтяx peшeний ypaвнeний в чacтныx пpoизвoдныx, Trudy Seminaгa S. L. Soboleva (Novosibirsk) 1983, No. 1, 78-89. (1983) 
  13. M. Marcus, On removable singulaг sets foг solutions of elliptic equations, American Јouгnal of Mathematics 90 (1968), 197-213. (1968) MR0228817
  14. F. Trèves, Lectures on linear partial differential equations with constant coefficients, Rio de Јaneiro 1961. (1961) Zbl0129.06905MR0155078
  15. H. Wallin, Existence and properties of Riesz potentials satisfying Lipschitz conditions, Math. Scand. 19(1966), 151-160. (1966) Zbl0145.37101MR0216021

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.